Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have severe dandruff, hair fall and rough hair. Looking for solution

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
Hi, doctor my name is XXXXXXX I stay in blore my age 25 an height 5.2 my problem is that I have straighted my hair 2 years back an after 8 months I did root touch up while doing the root touch up the salon people did some mistake an after my first wash my hair got damaged and it was very rough an my previous straighting was also gone.the products used for me was loreal an matrix still now I'm using the same product an also since from 6 months I'm facing the problem of severe dandruff problem an hair loss.can u give me some solutions for my problem.thank you,
Posted Tue, 2 Apr 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 14 minutes later

Welcome to XXXXXXX forum. Thank you for your query.

It seems that you have a sensitive hair. Straightening is very harsh process and you may damage your hair permanently, if not done in proper way. Hair loss may last up to one and half year after the procedure. Product used is good and standard. You should apply good conditioner after every hair wash and keep it for 5 minute. Applying oil before hair wash will improve hair texture and quality.
For dandruff problem you should use ketoconazole containing shampoo twice a week. Keep your hair hygiene well. Hair loss has many reasons like stress, hormones, diet, drug etc. In your case, it may be due to stress to the hair by procedure. We call it telogen effluvium .

You can take diet XXXXXXX in protein. Biotin containing medicine will help you.

If the problem persists you need to check hemoglobin, thyroid and vitamin b12 level. I would like to know some more details
- Are you taking any medication right now?
- Did you have any health problem in the last 6 months?
- Do you have any physical or mental stress?

Awaiting your response

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor